# SDR SWAA960816

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND EXTERIOR EMERGENCY LIGHTING INOP AT FWD SERVICE DOOR.  REPAIRED CONNECTOR AT SOCKET AND OP CHECKED PER BOEING M/M.
